Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 12:15 PM CDT for 5 counties in Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 12:15 PM CDT (17:15 UTC)
- Expired
- Apr 27, 2014, 12:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 12:34 PM CDT | TSTM WND DMG | 5 N Cameron, MO | 8-10 INCH DIAMETER TREE DOWN ON THE HOOD OF A TRUCK |
| Apr 27, 12:36 PM CDT | TSTM WND DMG | 5 N Cameron, MO | 8-10 INCH DIAMETER TREE DOWN ON THE HOOD OF A TRUCK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS53 KEAX 271715
SVREAX
MOC025-047-049-061-063-271745-
/O.NEW.KEAX.SV.W.0069.140427T1715Z-140427T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
NORTH CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
EASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1245 PM CDT
* AT 1211 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHROP...
AND MOVING NORTH AT 40 MPH.
AT 1154 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A M58.00 MPH
WIND GUST IN KANSAS CITY INTL ARPT.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CAMERON AND TURNEY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 31 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3989 9429 3986 9407 3945 9424 3939 9447
TIME...MOT...LOC 1715Z 194DEG 36KT 3955 9438
HAIL...1.75IN
WIND...70MPH
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 11:42 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 27, 11:42 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1142 AM CDT Sun Apr 27 2014 ...TORNADO WATCH 95 IN EFFECT UNTIL 7 PM CDT THIS EVENING... .UPDATE... Issued at 1141 AM CDT SUN APR 27 2014 Adjusted forecast based on current extrapolation of activity and new model data. Early morning model runs, particularly the hi-res version, had a hard time with the initial storms in central Kansas; but the 12Z runs are starting to more accurately reflect the current, and therefore expected, activity. Started by pulling POPs from central to north central Missouri for the rest of the morning hours based on current radar trends. Strong moisture advection started across the Plains States overnight in response to large trough shifting from the Desert Southwest into the Central Plains. The system was forecast to, and has, slowed significantly and tilled negatively as it moved into the Plains as a strong jet streak (> 120kts) dived in under the trough. This has resulted in a highly meridional flow across the Southern and Central Plains over night and into this morning; keeping the focus for instability and resulting thunderstorm activity pinned out in Kansas for much of this morning. However, the upper level system is pressing a little farther east post sunrise, with weak insolation --due to thinning cloud cover-- across far eastern Kansas and northern Missouri still sufficient to help bring some boundary destabilization to areas along the Kansas-Missouri-Nebraska-Iowa border. Complicating matters for later today is a potent dry slot noted moving into western Kansas and Oklahoma this morning which will overspread the dryline later today. Activity to our west will continue to produce cloud cover across eastern Kansas and western Missouri this morning, which will slow destabilization through the early afternoon, but the few breaks in the clouds out there, cold pool generation from existing storms and the general synoptic shift haved pushed the instability, and storms, east into far western Missouri late this morning. Shear values are more than sufficient to result in strong to severe storms this morning, but current wind profiles and radar signatures speak to these storms being elevated with large hail the major threat for the rest of the morning and early afternoon activity. Wind threat will likely have to wait for the storms to become more rooted in the surface layer early this afternoon. Threat for tornadoes still exists, and is focused in the early to late afternoon hours in areas along the north half of the Kansas-Missouri and into Nebraska borders where helicity values maximize with slightly backed winds ahead of the dryline, which will be pushing into eastern Kansas early this afternoon. This dryline will be the potential focus for supercell development later today if any activity can start before the dry slot moves in aloft, or can overcome it. Though the cold pool this morning will push the focus slightly farther east than orignally thought. Current forecast trends indicate that the line of storms in eastern Kansas will slowly spread east into far western Missouri through the rest of the morning and early afternoon hours. Farther east more scattered storms, but potentially severe hailers, could develop --conditional on cloud cover--. Resulting adjustment to the forecast has moved from potentially three rounds (one early morning; one early afternoon; one late afternoon) to more likely one round this afternoon with the focus a little farther east. Late morning convection will limit instability and organized shear in far western Missouri, but as the dry punch aloft arrives this afternoon it will likely reinvigorate activity in areas east of the Missouri-Kansas state line --perhaps just east of Kansas City--. Otherwise, the flow will likely carry storms north northeast, which might lead to training activity, which given the torrential rain they will likely result in localized flash flooding issues in areas along the Kansas- Missouri state line. && .DISCUSSION... Issued at 341 AM CDT SUN APR 27 2014 If there was any day to be weather aware, today should be that day. The latest model guidance continues to suggest the potential for multiple rounds of strong to severe storms beginning by mid-day and continuing through this evening across the region...with all modes of severe weather possible. Round 1: High-res and short term models have struggled to get a handle on elevated convection streaming northward across south central Kansas and northern Oklahoma. Strong 850:700mb theta-e advection continues to move northeast, with the 06Z NAM finally capturing a weak 700mb shortwave that will move through the western third of the CWA through 15Z. Modest MUCAPE values upwards of 1500 J/KG will move across the area, and this may prompt a few stronger hail producing storms near and shortly after daybreak. Round 2: Meanwhile, the retreating dryline across west central Kansas will begin to push eastward after daybreak with moderate to high instability upwards of 2000 J/KG developing by 15Z. The atmosphere is expected to become quickly uncapped east of this boundary and as leading edge of an intense PV anomaly along with 500 mb jet streak move into central Kansas, convective initiation should begin AOA 15Z. A corridor of initially discrete supercells may develop and rotate northeast rapidly before merging into several line segments. While timing can change, short term models move the leading edge of this activity into the far western CWA in the 12-1pm timeframe. All modes of severe weather will be possible. While MLCAPE values approach 2000 J/KG, a significant portion of this CAPE will fall within the -10 to -30C range, with freezing levels AOA 10,500 FT AGL hail up to baseball size may be possible. Of higher concern will be the tornadic potential across the CWA. 0-3KM CAPE remains between 150-200 J/KG with 0-1KM helicity upwards of 150 m2/s2. With the dryline bulging into NE KS, an even higher tornadic threat could present itself across SE Nebraska, NE Kansas, NW Missouri, and SW Iowa early Sunday afternoon where LCLs fall near 1000 ft AGL. Round 3: The biggest question of the day, given a slightly faster progression of severe convection NE through the region this afternoon, will be if the dryline can reignite a third time late this afternoon and this evening. Short term model guidance remains split on this possibility with the best surface convergence focused on the southern tail of the dryline over AR/OK/TX and more limited convergence further north. The atmosphere ahead of the dryline over eastern KS and western MO would be highly favorable for supercell development, again with all modes of SVR possible. High res models paint the picture of isolated to scattered supercells along the boundary moving through portions of the CWA into the early evening. Obviously, given the significant weather that will move through the area prior to this evening, this third round of convection will be highly based on the mesoscale forecast this afternoon. If there is good news, it is that convection should quickly move eastward later this evening, with dry air advecting into the eastern portions of MO by Monday morning. This should keep any severe threat NE and E of the CWA Monday afternoon, with windy but dry conditions locally. Tuesday-Friday: The vertically stacked upper low will wobble across the Central Plains through the middle of the week. Tuesday will be a chilly and brisk day across the area with convective showers quickly popping up Tuesday afternoon. Given placement of the upper low and surface low, will need to watch for the potential of "cold air funnels" Tuesday afternoon. The theme heading into next weekend will be below normal temperatures and scattered showers each day through Friday. At this point next weekend looks dry, with temperatures climbing back towards seasonal normals. && .AVIATION...(For the 12Z TAFS through 12Z Monday Morning) Issued at 627 AM CDT SUN APR 27 2014 Surface warm front resides just south of the terminals this morning, with light warm advection showers moving across and north of STJ at daybreak. North of the boundary, areas of MVFR ceilings have developed. Through this morning, anticipated the majority of elevated convection to remain west of the terminals. However, thunderstorm chances rapidly increase as we approach the noon hour with the highest storm chances for STJ and the KC terminals between 18z and 21Z. Some of these storms may be strong to severe with large hail, damaging winds, and even an isolated tornado possible. After the initial convection rolls east of the area mid-afternoon, we'll watch the dryline over eastern Kansas. Currently there remains a low probability that scattered storms could refire on this boundary. Coverage of these storms maybe too limited to include a prevailing group at this time. Convection chances should diminish by 00Z with dry weather through the night. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Cutter DISCUSSION...Dux AVIATION...Dux
Hazardous weather outlook, Apr 27, 5:08 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 508 AM CDT SUN APR 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 508 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD AND SIGNIFICANT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 27, 11:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM HAIL 3 SW KANSAS CITY KS 39.09N 94.77W
04/27/2014 E0.75 INCH WYANDOTTE KS AMATEUR RADIO
REPORTED AT TURNER HIGH SCHOOL
&&
ABAILEYSpecial weather statement, Apr 27, 11:42 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 AM CDT SUN APR 27 2014
KSZ057-060-MOZ043-053-271730-
BATES MO-CASS MO-LINN KS-MIAMI KS-
1142 AM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN CASS AND WESTERN BATES COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 1230 PM CDT...
AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTH OF MOUND CITY...MOVING NORTH AT
45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUND CITY...PLEASANTON...LA CYGNE...OSAWATOMIE...PAOLA...
LOUISBURG...HUME...PARKER...FONTANA...DREXEL...FREEMAN...WORLAND...
AMORET...BEAGLE...AMSTERDAM...MERWIN...NEW LANCASTER...HILLSDALE...
WAGSTAFF AND WEST LINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3803 9508 3804 9508 3867 9502 3866 9444
3806 9453 3806 9461 3804 9461 3803 9485
TIME...MOT...LOC 1642Z 197DEG 41KT 3812 9478
AEPLocal storm report, Apr 27, 11:49 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL SHAWNEE 39.02N 94.80W
04/27/2014 M1.50 INCH JOHNSON KS TRAINED SPOTTER
&&
SAWLocal storm report, Apr 27, 11:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL PARKVILLE 39.20N 94.68W
04/27/2014 E1.00 INCH PLATTE MO PUBLIC
72ND AND NEVADA NR 45 HIGHWAY
&&
MJLocal storm report, Apr 27, 12:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND GST KANSAS CITY INTL ARPT 39.30N 94.72W
04/27/2014 M58.00 MPH PLATTE MO ASOS
&&
MJLocal storm report, Apr 27, 12:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL N SAVANNAH 39.94N 94.83W
04/27/2014 E1.00 INCH ANDREW MO EMERGENCY MNGR
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:00 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| Apr 27, 11:28 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 32 min |
| Apr 27, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 52 min |
| Apr 27, 11:51 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 27, 11:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 50 min |
| Apr 27, 12:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 48 min |
| Apr 27, 12:39 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 51 min |
| Apr 27, 12:51 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 24 min |
| Apr 27, 12:55 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more | 50 min |
| Apr 27, 1:04 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis, Saline | 41 min |
| Apr 27, 1:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more | 48 min |
| Apr 27, 1:39 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 66 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more | 42 min |
| Apr 27, 1:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Linn, Livingston, Macon, Randolph | 49 min |
| Apr 27, 2:13 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 62 min |
| Apr 27, 2:37 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 27, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Macon, Randolph | 33 min |
| Apr 27, 2:46 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 29 min |
| Apr 27, 2:54 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 21 min |
| Apr 27, 4:16 PM CDT | Areal Flood Advisory | EAX | Henry | 3 hr |
| Apr 27, 5:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 31 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | EAX | Bates | 37 min |
| Apr 27, 6:07 PM CDT | Tornado Warning | EAX | Bates | 23 min |
| Apr 27, 6:26 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Platte | 34 min |
| Apr 27, 6:38 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Apr 27, 6:50 PM CDT | Special Weather Statement | EAX | Platte | 25 min |
| Apr 27, 6:55 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.